Panadol Regular 500mg Tablets
Panadol Advance - 16 Tablets
Panadol Extra
  • Panadol Extra
Panadol Extra
  • Panadol Extra
Panadol Extra
  • Panadol Extra
Panadol Extra
  • Panadol Extra

Panadol Extra 500mg Caplets

Panadol Extra 500mg Caplets

Px-000065b
Px-000065b

Extra effective pain relief for headaches, migraine and reduces fever

₦1,029.59
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

Panadol Extra 500mg Caplets

Panadol Extra 500mg Caplets | Presentation : Pack - 100 Caplets

₦1,029.59
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Panadol Extra is suitable for headaches, toothaches, joint and muscle pains, pains associated with sore throat, menstruation and it is also effective in reducing fever.

 

Ingredient

Each caplet contains Paracetamol 500mg and Caffeine 30mg

 

Direction for Use

Adults should take 2 tablets, 3 to 4 times daily. Do not take more than 8 caplets in 24 hours.

 

Caution

Do not exceed stated dose. Do not administer to children under the age of 12 years. Do not take more frequently than every 4 hours. Do not use with other products containing paracetamol. You should not use this product if you are allergic to paracetamol or caffeine. Check with your doctor before use if you have liver or kidney problem. Store in dry cool place away from the reach of children.

Active Ingredient
Paracetamol + Caffeine
Drug Strength
500mg/30mg
Drug Dispensing
OTC
Dosage Form
Caplets
Drug Administration
Oral
NAFDAC Reg No
04-0005
Manufacturer
GlaxoSmithKline

Specific References

EAN13
6161105660729

Customers who bought this product also bought:

Dettol Antiseptic Liquid -...

Dettol Liquid - 50ml
TI-000477
₦200.00
SOLD OUT

Dettol Antiseptic Liquid -...

Dettol Liquid - 50ml
TI-000477
₦200.00
SOLD OUT

Coartem 80/480 – 6 Tablets

Coartem 80/480 – 6 Tablets
Px-000848
₦1,970.00
IN-STOCK

Coartem 80/480 – 6 Tablets

Coartem 80/480 – 6 Tablets
Px-000848
₦1,970.00
IN-STOCK

Macleans Milkteeth Training...

Macleans Milkteeth Training Tooth Gel – 50ml
Tl-001112
₦350.00
IN-STOCK

Macleans Milkteeth Training...

Macleans Milkteeth Training Tooth Gel – 50ml
Tl-001112
₦350.00
IN-STOCK

Macleans Milk Teeth...

Macleans Milk Teeth Toothpaste - 50ml
Tl-000175
₦390.00
IN-STOCK

Macleans Milk Teeth...

Macleans Milk Teeth Toothpaste - 50ml
Tl-000175
₦390.00
IN-STOCK

Augmentin 375mg - 20 Tablets

Augmentin 375mg - 20 Tablets
Px-000458
₦3,300.00
IN-STOCK

Augmentin 375mg - 20 Tablets

Augmentin 375mg - 20 Tablets
Px-000458
₦3,300.00
IN-STOCK

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦85.71
IN-STOCK

SMS NOTIFICATION FEE

SMS NOTIFICATION - Receive Order Status SMS on your mobile phone
₦85.71
IN-STOCK

Listerine Fresh Burst...

Listerine Fresh Burst Mouthwash 500ml
TI-001107
₦1,200.00
IN-STOCK

Listerine Fresh Burst...

Listerine Fresh Burst Mouthwash 500ml
TI-001107
₦1,200.00
IN-STOCK

Vitabiotics Ultra Iron...

Vitabiotics Ultra Iron Sustained Release – 30 Tablets
Px-001365
₦1,750.00
IN-STOCK

Vitabiotics Ultra Iron...

Vitabiotics Ultra Iron Sustained Release – 30 Tablets
Px-001365
₦1,750.00
IN-STOCK